# SDR 07FDEA04673

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11F
- Aircraft serial: 48600
- Aircraft time: 35,898 hours, 6,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, RIGHT STA 1701 FRAME AT ABOUT STRINGER 12R   AREA FOUND DENT.    11-05-07    CARRIED OUT REPAIR AS PER SRM 53-30-00 FIGURE 1 VOLUME I. DUE TO CATEGORY B REPAIR, INITIAL INSPECTION IS   REQUIRED AT 14,500 CYCLES WITH REPETITIVE INSPECTIONS AT EVERY 9,500 CYCLES.   REPAIR   CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
